# SDR SWAA2025081186544

- Difficulty date: June 29, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA.   REPLACED STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA IAW  SRM 51-10-02 ITEM. 9 AND 51-40-02 AND DWG 141A8370 SHEET 9 REV D;SHEET 10 REV D; SHEET 10 REV D.
